# SDR SWAA2022021625697

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***AFT CARGO BAY; INTERNAL; CHORD IS CORRODED; BS 727 TO 727+2; RBL 5 TO LBL 5; WL 148. / REPAIRED B.S 727 CHORD RBL 5 TO LBL 5 W.L 148 IAW EA 1-753-33141 REV IR AND ER 18-03573 REV IR
